# SDR 96ZZZX2947

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N41SA
- Make and model: Cessna 404CESSNA
- Aircraft serial: 4040023
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 581510324CR
- Condition: Worn
- Location: Ailerons
- Part time: 547 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL FOUR AILERON CABLES CONTINUALLY WEAR RAPIDLY AT PULLEYS IN WING TRAILING EDGE.  PULLEYS ACT AS FAIR LEADS, NO CABLE ANGLE CHANGE.  SUBMITTER STATES AIRFLOW CAUSES CABLES TO VIBRATE ON PULLEYS AND WEAR THROUGH STRANDS.
